# SDR HAIHEEA9503

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 214015300107
- Condition: Cracked
- Location: M/R
- Part time: 1,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R BLADE LOWER PRIMARY GRIP PAD CRACKED.
